MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903200
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a stone cone basket was used in the ureter during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2022.The coil was detached based on the photo provided by the customer.The procedure was completed with this device.There was no patient involvement with this event.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16235563
Report Number3005099803-2023-00181
Device Sequence Number15171308
Product Code FGO
UDI-Device Identifier08714729430223
UDI-Public08714729430223
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0063903200
Device Catalogue Number390-320
Device Lot Number0006605495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2023
Initial Report FDA Received Date01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown